# SDR EE4Y2019032108470

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 45,283 hours, 38,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654587573
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN BS 294.5, STR-17R, LOWER MAIL SILL WEB CRACKED. THE MENTIONED PART WAS REPLACED IAW EO3753A008 REV. 1 DATED 17 SEP 2018 AND SB 737-53A1241 R1 DATED NOV 06, 2013.
